News:

Welcome Back to the MenWithFibro Forums
It does not matter the name, We all have the same symptoms.
We are THE ORIGINAL
"MenWithFibro"

Main Menu

Input not output !!!!!!!!!!

Started by countryboy, July 16, 2017, 02:54:48 AM

Previous topic - Next topic

0 Members and 1 Guest are viewing this topic.

countryboy

For the past 3 months I have had very sharp burning pains in the top of my toes all the way up into the ankles.  My diabetes Dr. has suggested that I go off of Welbutrin and go on Cymbaltia in addition to the Neurontin that I take.  She is the first Dr. to suggest any meds for the pains.   I have neuropathy to where my feet on the bottoms and sides are dumb and have been for a number of years.  Up until this last year, the Neurontin has worked very well for the pain.

Now I am having trouble even walking with my walker due to the pain.  I can't wear shoes for more than a couple of hours and that is only to go to the Dr's office.  My wife has to go into the Dr's office and get a wheel chair for me because I just can't walk more than about 50 feet before my feet just give out due to the pain.  

I have tapered off of the Welbutrin this past month and will start on the Cymbaltia on Monday.  I tried Lyrica for about 6 weeks about a year and a half ago, and could tell no difference from the Neurontin.  Except for the cost.  With the insurance copay I was still paying over $105 for the Lyrica.  The Neurontin only costs me $5.00 a month and that is with using 2400 mg daily.  I have had fairly bad head aches since since starting to tapering off of the Welbutrin.  I hope that stops fairly soon now that I am through with taking it.  

I know a lot of you guys have taken all these different meds and I would like to know what to watch out for.  No other Dr. has even suggested the Cymbaltia.  Maybe it is because it is from the stone ages.  Because of the anti-depression meds in the Cymbaltia, I had to get off of the Welbutrin before I could start the new drug.  She said I couldn't take both at the same time.  She also told me to try them for 3 months before I made any decisions on whether or not it was helping.  I see her every 3 months with blood tests and a chart of my blood sugar readings.  My wife and I see her at the same time as she is diabetic also, but a lot worse than I am.  She is taking 2 different kinds of shots daily plus a couple of pills.  I just take one pill a day and no shots.  I usually keep the b/s in the range of 80 to 135.  The wife's still goes up to 260 a couple of times each week.

Sure hope this will help with the burning pains.  Can't sleep with any covers on my feet, even this past winter. I have read quite a bit on this drug, and gotten different opinions from the different articles.  Hope you guys can give me some ideas.  I have also developed a lot of water blisters around my ankles these last few weeks.  Kind of scary as they are starting to weep and drain quite a bit.  I saw my father go through this except his were a hell of a lot worse than mine.  We had to keep them wrapped the last two years he was alive.  He couldn't walk the last 3 years that he lived. he sat up in his recliner all the time day and night.  The only time he got out was when we helped him on to his portable pot.  That was rough.  I finally took matters out of my mom's hands and had him admitted into the hospital.  He only lasted 3 weeks.  He was down to 76 lbs when he passed.

Thanks for reading guys.
IT IS BETTER TO BE CONSIDERED A FOOL, THAN TO
OPEN YOUR MOUTH AND REMOVE ALL DOUBT.   But
UNFORTUNTELY MOST PEOPLE REFUSE TO LEAVE ANY DOUBT.  -unknown-

ANY FOOL CAN CRITICIZE, CONDEM AND COMPLAIN --
AND MOST FOOLS DO.   'Benjamin Franklin'

Robby

I took Cymbalta, but it was so long ago I don't remember about side effects if any. I do remember it didn't work for me. But, I know it has worked for others here so maybe one of them will stop by soon.     
:bighug:
/>----------
I will put you in the trunk, and help people look for you, DON'T TEST ME.

SMF spam blocked by CleanTalk